MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT96STSA0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Muscle Weakness/Atrophy (1967); Sepsis (2067); Tachycardia (2095)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, plaintiff underwent placement of an angiodynamics smartport port catheter product, with model number h787ct96stsa0, and lot number 5842032.This smartport devices consisted of a port body and a polyurethane catheter.The smartport device was implanted by dr.(b)(6)md., at (b)(6) medical center, (b)(6), for the purpose of ongoing chemotherapy treatment.On (b)(6) 2025, plaintiff (b)(6) presented to (b)(6) medical center, (b)(6), with complaints of chest pain, generalized weakness, and sinus tachycardia.A sepsis alert was activated and a sepsis protocol initiated, after which plaintiff was diagnosed with sepsis.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50863274
Report Number1319211-2026-00316
Device Sequence Number10715458
Product Code LJT
UDI-Device Identifier15051684018050
UDI-Public15051684018050
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberH787CT96STSA0
Device Catalogue NumberCT96STSA
Device Lot Number5842032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization; Life Threatening;
Patient SexFemale